My daughter has MS and has had little bruises up and down her arms for the past few weeks. Her appointment with neuro is next week. I was just worried about it. Is this a side effect of any medication? She is on Avonex. Has anyone else had spontaneous bruising and what was the cause?
Is your daughter taking any supplements? I know when I found myself bruising quite a bit, I thought it might be from my Rebif- I was told, no, Interferons do not cause that...however, later I discovered that Fish Oil, especially is a blood thinner which definately can make you bruise...so can all other oils, including vitamin E. Talk to your daughter's doc about that...
I'm on Avonex and just recently I have started to bruise much easier. It's normally very difficult for me to bruise and I have 4 on me currently. What I'm wondering is if the Avonex is affecting my liver negatively and that's what's causing me to bruise easier. I going to have my LFT's checked here soon so I guess I'll find out soon enough. I'm not even sure the liver would affect bruising but I figure it can't hurt to check anyway.